# SDR FDEA201411183758

- Difficulty date: November 18, 2014
- Submitted: December 1, 2014
- Operation: Air carrier
- Aircraft: N998FD
- Make and model: Boeing 757230
- Aircraft serial: 24747
- Aircraft time: 66,842 hours, 23,128 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Part number: 143N61003
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 DOOR UPPER HINGE CUT OUT IS CRACKED.  MARKED CUT OUT DAMAGE ON L2 DOOR IAW B757 SRM 51-10-02.  LOCATED, DRILLED AND INSTALLED REPAIR ANGLE P/N 143N6158-11 ON L2 DOOR IAW B757 SRM 52-10-02 REPAIR 1 AND EA F-5210-T0313620 REV A.  DOORS PASSENGER/CREW L2 DOOR EXSISTING SRM REPAIR - RSC   TRACKING - SUPPLEMENTAL INSPECTIONS.
